The congruences of Clausen - von Staudt and Kummer for Bernoulli-Hurwitz numbers

Research output: Contribution to journalArticle

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-4
Number of pages4
JournalMathematische Annalen
Volume216
Issue number1
DOIs
StatePublished - Jul 1 1975
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The congruences of Clausen - von Staudt and Kummer for Bernoulli-Hurwitz numbers'. Together they form a unique fingerprint.

Cite this